Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 487819, 12 pages
http://dx.doi.org/10.1155/2015/487819
Research Article

A Mathematical Model for the Flow of a Casson Fluid due to Metachronal Beating of Cilia in a Tube

1Department of Mathematics, Pennsylvania State University, York Campus, York, PA 17403, USA
2Department of Basic Sciences, Riphah International University, Islamabad 44000, Pakistan
3COMSATS Institute of Information Technology, Tobe Camp, Abbottabad 22010, Pakistan

Received 4 March 2014; Accepted 14 December 2014

Academic Editor: Abdelghani Bellouquid

Copyright © 2015 A. M. Siddiqui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. M. Siddiqui, A. A. Farooq, and M. A. Rana, “A Mathematical Model for the Flow of a Casson Fluid due to Metachronal Beating of Cilia in a Tube,” The Scientific World Journal, vol. 2015, Article ID 487819, 12 pages, 2015. https://doi.org/10.1155/2015/487819.